MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® COUDE OLIVE TIP URETHRAL FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® COUDE OLIVE TIP URETHRAL FOLEY CATHETER
Model Number 802514
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient had issues with clogging of the coude intermittent catheter.The patient saw their doctor, they were sending a new script, but the patient could not use those catheters but could use what they usually send them.The patient did not know what doctor was changing it to.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿operator error".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "instructions for intermittent catheters: 1.Wash your hands thoroughly with soap and water.2.Remove catheter from the pack.3.Position yourself comfortably, cleaning the opening of the urethra and surrounding area.4.Gently insert rounded end of catheter into urethra.5.When urine stops flowing, remove catheter from urethra.6.Dispose of catheter in accordance with local rules and regulations.7.Wash your hands." the device was not returned.

Brand Name
BARDIA® COUDE OLIVE TIP URETHRAL FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15370203
Report Number1018233-2022-06947
Device Sequence Number11194074
Product Code KOD
UDI-Device Identifier00801741039041
UDI-Public(01)00801741039041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number802514
Device Catalogue Number802514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale